Alert archive / New Jersey / Dense Fog Advisories in 2020

Dense Fog Advisory 13, NWS Philadelphia/Mount Holly

October 20, 20204 states

NWS Philadelphia/Mount Holly issued this dense fog advisory at Oct 20, 2020, 10:49 PM EDT for 4 states. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2020, 10:49 PM EDT (02:49 UTC)
Expired
Oct 21, 2020, 10:00 AM EDT
In force
11 hr
Issued by
NWS Philadelphia/Mount Holly
All 29 counties

Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 65 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.8 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2020-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2020-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

714 
WWUS71 KPHI 210249
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
1049 PM EDT Tue Oct 20 2020

DEZ001>004-NJZ012>027-211400-
/O.NEW.KPHI.FG.Y.0013.201021T0249Z-201021T1400Z/
New Castle-Kent-Inland Sussex-Delaware Beaches-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
Including the cities of Wilmington, Dover, Georgetown, 
Rehoboth Beach, New Brunswick, Freehold, Sandy Hook, Trenton, 
Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, 
Mount Holly, Jackson, Millville, Hammonton, Cape May Court House,
Ocean City, Atlantic City, Long Beach Island, 
and Wharton State Forest
1049 PM EDT Tue Oct 20 2020

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

* WHAT...Visibility one to two miles in dense fog.

* WHERE...Portions of central, northern and southern New Jersey 
  and central, northern and southern Delaware.

* WHEN...Until 10 AM EDT Wednesday.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

Johnson
3 follow-up statements
209 
WWUS71 KPHI 210452
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
1252 AM EDT Wed Oct 21 2020

MDZ008-012-015-019-020-NJZ008>010-PAZ070-071-101>106-211400-
/O.EXA.KPHI.FG.Y.0013.000000T0000Z-201021T1400Z/
Cecil-Kent MD-Queen Annes-Talbot-Caroline-Morris-Hunterdon-
Somerset-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Elkton, Chestertown, Centreville, Easton,
Denton, Morristown, Flemington, Somerville, Media, Philadelphia, 
Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, 
Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville,
and Doylestown
1252 AM EDT Wed Oct 21 2020

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WHAT...Visibility one to two miles in dense fog.

* WHERE...Portions of northern and northwest New Jersey, 
  southeast Pennsylvania and northeast Maryland.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

DEZ001>004-NJZ012>027-211400-
/O.CON.KPHI.FG.Y.0013.000000T0000Z-201021T1400Z/
New Castle-Kent-Inland Sussex-Delaware Beaches-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
Including the cities of Wilmington, Dover, Georgetown, 
Rehoboth Beach, New Brunswick, Freehold, Sandy Hook, Trenton, 
Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, 
Mount Holly, Jackson, Millville, Hammonton, Cape May Court House,
Ocean City, Atlantic City, Long Beach Island, 
and Wharton State Forest
1252 AM EDT Wed Oct 21 2020

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Visibility one to two miles in dense fog.

* WHERE...Portions of central, northern and southern New Jersey 
  and central, northern and southern Delaware.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

Johnson
070 
WWUS71 KPHI 210736
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
336 AM EDT Wed Oct 21 2020

NJZ001-007-211400-
/O.EXA.KPHI.FG.Y.0013.000000T0000Z-201021T1400Z/
Sussex-Warren-
Including the cities of Newton and Washington
336 AM EDT Wed Oct 21 2020

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Sussex and Warren.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

DEZ001>004-NJZ012>027-211400-
/O.CON.KPHI.FG.Y.0013.000000T0000Z-201021T1400Z/
New Castle-Kent-Inland Sussex-Delaware Beaches-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
Including the cities of Wilmington, Dover, Georgetown, 
Rehoboth Beach, New Brunswick, Freehold, Sandy Hook, Trenton, 
Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, 
Mount Holly, Jackson, Millville, Hammonton, Cape May Court House,
Ocean City, Atlantic City, Long Beach Island, 
and Wharton State Forest
336 AM EDT Wed Oct 21 2020

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Portions of central, northern and southern New Jersey 
  and central, northern and southern Delaware.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

MDZ008-012-015-019-020-NJZ008>010-PAZ070-071-101>106-211400-
/O.CON.KPHI.FG.Y.0013.000000T0000Z-201021T1400Z/
Cecil-Kent MD-Queen Annes-Talbot-Caroline-Morris-Hunterdon-
Somerset-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Elkton, Chestertown, Centreville, Easton,
Denton, Morristown, Flemington, Somerville, Media, Philadelphia, 
Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, 
Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville,
and Doylestown
336 AM EDT Wed Oct 21 2020

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Portions of northern and northwest New Jersey, 
  southeast Pennsylvania and northeast Maryland.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$
500 
WWUS71 KPHI 211353
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
953 AM EDT Wed Oct 21 2020

DEZ001>004-NJZ012>027-211500-
/O.EXP.KPHI.FG.Y.0013.000000T0000Z-201021T1400Z/
New Castle-Kent-Inland Sussex-Delaware Beaches-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
Including the cities of Wilmington, Dover, Georgetown, 
Rehoboth Beach, New Brunswick, Freehold, Sandy Hook, Trenton, 
Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, 
Mount Holly, Jackson, Millville, Hammonton, Cape May Court House,
Ocean City, Atlantic City, Long Beach Island, 
and Wharton State Forest
953 AM EDT Wed Oct 21 2020

...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

Widespread dense fog is slowly dissipating. Patchy dense fog will
likely continue, however, through midday. A special weather
statement will be issued to address this.

$$

MDZ008-012-015-019-020-NJZ001-007>010-PAZ070-071-101>106-211500-
/O.EXP.KPHI.FG.Y.0013.000000T0000Z-201021T1400Z/
Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-
Hunterdon-Somerset-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
Including the cities of Elkton, Chestertown, Centreville, Easton,
Denton, Newton, Washington, Morristown, Flemington, Somerville, 
Media, Philadelphia, Honey Brook, Oxford, West Chester, 
Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, 
Chalfont, Perkasie, Morrisville, and Doylestown
953 AM EDT Wed Oct 21 2020

...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

Widespread dense fog is slowly dissipating. Patchy dense fog will
likely continue, however, through midday. A special weather
statement will be issued to address this.

$$

CMS

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Oct 20, 6:17 PM EDT, 4 hours 32 minutes earlier.

Area forecast discussion, Oct 20, 6:17 PM EDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
617 PM EDT Tue Oct 20 2020

.SYNOPSIS...
A series of low pressure systems will move north through the
Great Lakes through this week helping keep a front mainly to our
north and west through this period. The front may then finally
move through the region later this weekend with additional low
pressure systems possibly moving north along it next week as it
sets up over the east coast.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
An upper-level trough will remain positioned across the
northern Plains, Midwest, Great Lakes and adjacent Canada.
Meanwhile, surface high pressure centered southeast of
Newfoundland Canada will drift eastward some through tonight
however it remains extended southwestward into the Mid-Atlantic
region. A secondary surface high is across Ontario and Quebec
Canada and this should build east and south some tonight.
Between these two surface highs is a front which will remain
draped to our north and west.

The synoptic setup across our area is basically stagnant and
therefore very similar weather conditions are expected tonight
from what was observed last night. The forecast soundings once
again show a low-level inversion lowering and strengthening
tonight as the boundary layer cools. This will result in stratus
redeveloping and becoming widespread overnight. It is notably
drier above the inversion and with the lack of overall forcing
we should see another round of drizzle and fog across the area.
The main drizzle region will probably be from about the I-95
corridor eastward, however cannot rule it out farther to the
west. The forecast challenge is the extent of fog and while some
dense fog is certainly possible, the latest thinking is that
stratus will be the main product along with some drizzle. The
most fog may occur closer to the coast given the dew points are
forecast to be a little higher tonight. As of now, widespread
dense fog is not anticipated but this may need to be revisited.

As for the low temperatures, went a bit above a MOS blend given
the return of stratus and this results in lows in the upper
50s to lower 60s across the area (very close to continuity).

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
As an upper-level trough remains well to our west-northwest
Wednesday, surface high pressure extending down into the Mid-
Atlantic from the northeast is forecast to shift a little southward.
A weakening front should be near our northwest zones, however as low
pressure tracks across Ontario and Quebec Canada an associated cold
front will be working eastward across the eastern Great Lakes and
Ohio Valley. Our sensible weather will be driven by the nearby
surface high axis and general return flow around it.

A strong low-level inversion to start the day along with plenty of
moisture trapped below it within a light flow regime results in
stratus, drizzle and some fog. This is once again expected to
gradually dissipate through the morning with more notable
improvement during the afternoon. The overall pattern looks similar
to today (Tuesday) and therefore kept a very similar theme. One
potential fly in the ointment is that the inversion may be stronger
Wednesday with some additional warming aloft, and this may keep the
lower clouds around longer. This is of lower confidence. Given the
anticipation of enough sunshine developing in the afternoon,
temperatures are forecast to top out in the 70's across much of the
region.

A weak impulse on the backside of the surface high may result in a
shower or two, however morning drizzle looks to be the main type of
precipitation to occur Wednesday (morning).

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Wednesday night through Friday...

The front to our north will start to move south into the area
Wednesday night reaching NE PA into NW NJ. However it then
should start nudging back to the north by later Thursday as low
pressure advances towards the Great Lakes. The upshot is that
there will be little change in the sensible weather as low
clouds and possibly a bit of fog/drizzle develop again Wednesday
night and then diminish through the first half of the day
Thursday. It will remain warm and on the humid side with highs
Thursday mainly in the 70s.

The aformentioned low will move northeast through Ontario and
Quebec Thursday night through Friday while high pressure
retreats from Quebec eastward into Atlantic Canada. Surface
ridging from this high will extend southwest towards the mid
Atlantic. Little overall change through period as low clouds
will once again be likely Thursday night and may hang a bit
longer Friday as compared to Thursday. There could once again be
some overnight / early morning mist, drizzle and fog but
otherwise no significant precip expected.

Friday night through Tuesday...

In the big picture, the pattern finally starts to shift through
this period as the front to our north/west looks to eventually
move east by later this weekend. The relatively quiet weather
continues into early Saturday before the front finally
approaches later Saturday bringing a chance of showers arriving
from west to east late Saturday into Saturday night. Beyond this
time the forecast grows increasingly uncertain as there are
differences between the forecast models and from one model run
to the next. But in the big picture, the baroclinic zone looks
to set up along the east coast through early to mid next week
as the front washes out or stalls over the area. Additional
waves look to move north along it bringing chances for
showers/rain most days as the pattern becomes more active and
wetter.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...MVFR to IFR ceilings develop late this evening and
continue overnight with IFR/LIFR expected after 06z. Areas of
fog and drizzle will reduce the visibilities overnight. Light
and variable winds overall. Low confidence with the timing of
lower conditions.

Wednesday...LIFR/IFR conditions due to low clouds, fog and some
drizzle in the morning, then improving to VFR in the 16-20z time
frame. Light and variable winds becoming south or southwest less
than 10 knots. Low confidence of when conditions return to VFR.

Outlook...
Wednesday night...Low stratus along with possible drizzle/fog
likely once again. Light and variable winds. Moderate
confidence.

Thursday...low stratus /mist/fog likely in the morning.
Improving conditions to VFR expected by late morning or early
afternoon. Light and variable winds, favoring the east by late
in the day, less than 10 knots. Moderate confidence.

Friday...Fog or low clouds likely in the morning, possibly hanging
around into the afternoon. Improving conditions to VFR possible by
the afternoon. East to southeast winds less than 10 knots. Moderate
confidence.

Saturday...MVFR or lower conditions in showers possible late day as
a cold front cross the terminals. Southerly winds veering to
the west and then northwest through the day. Speeds less than 10
knots. Low confidence.

Sunday...MVFR conditions could persist as the cold front may
stall near the region. NE winds 5-10 knots. Low confidence.

&&

.MARINE...
The conditions are expected to remain below Small Craft
Advisory criteria through Wednesday as an axis of surface high
pressure remains very near our area. Fog (and some drizzle) is
anticipated to develop later tonight and continue Wednesday
morning. It is uncertain at this time if a Dense Fog Advisory is
needed as the low- level moisture may end up mostly as a
stratus deck as opposed to widespread dense fog.

Outlook...
Thursday through Saturday...A small Craft Advisory will likely
be need from late Thursday through the weekend. Seas begin to
build and should reach 5 feet around Thursday afternoon. Seas
will continue to build through Friday and Saturday to 6 to 8
feet and remain elevated through the weekend. The winds should
remain below 25 knots through this period.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Fitzsimmons
Near Term...Gorse/MPS
Short Term...Gorse
Long Term...Fitzsimmons
Aviation...Fitzsimmons/Gorse
Marine...Fitzsimmons/Gorse
Hazardous weather outlook, Oct 20, 3:24 PM EDT, 7 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
324 PM EDT Tue Oct 20 2020

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-211930-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
324 PM EDT Tue Oct 20 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-211930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
324 PM EDT Tue Oct 20 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Dense fog may develop on some waters late tonight into Wednesday
morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 20, 8:42 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
842 PM EDT Tue Oct 20 2020

NJZ013-014-020-026-210300-
Western Monmouth-Eastern Monmouth-Ocean-Coastal Ocean-
Including the cities of Freehold, Sandy Hook, Jackson,
and Long Beach Island
842 PM EDT Tue Oct 20 2020

...Patchy Dense Fog Developing This Evening...

Fog is developing across portions of eastern New Jersey, and
although widespread dense fog will not develop, localized
visibilities may be lowered to under one-half mile.

Make sure to leave extra space between you and the vehicle in
front of you and be prepared for rapidly changing visibilities.

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 10:48 PM EDTMarine Dense Fog AdvisoryPHI12 hr
Oct 21, 3:38 AM EDTSmall Craft AdvisoryPHI6 days

Nearby

Dense Fog Advisories in New Jersey, 2020Dense Fog Advisories in Pennsylvania, 2020Dense Fog Advisories in Maryland, 2020Every dense fog advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.